MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM CYCLOSPORINE (CSA)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM CYCLOSPORINE (CSA)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer complained of low atellica im cyclosporine (csa) lot 055 patient results.A discordant result was identified where a patient sample tested on (b)(6) 2025 with atellica im csa resulted lower than a result from an alternate method obtained at a different lab.There are no reports of patient or user intervention or adverse health consequences in association with this event.Siemens is investigating.
 
Event or Problem Description
The customer complained of low atellica im cyclosporine (csa) lot 055 patient results.A discordant result was identified where a patient sample tested on (b)(6) 2025 with atellica im csa resulted lower than a result from an alternate method obtained at a different lab.There are no reports of patient or user intervention or adverse health consequences in association with this event.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of a depressed atellica im cyclosporine (csa) result relative to alternate-method testing.Mdr 1219913-2026-00021 was initially submitted on 20-jan-2026.Update, 02-mar-2026: siemens has concluded the investigation.The customer complained of low quality control (qc) and patient-result bias when using csa lot 055, since november of 2025.Two events were identified where patient results were clinically discordant relative to alternate-method testing performed at another site.[refer to mdr 1219913-2026-00021 for the other reported event.] siemens sent on-site service, but did not find anything suspicious at the site to explain their issues.Review of qc performance over an extended period showed slight negative bias, but results within expected ranges with good precision.Closer examination showed that qc results in november and january were below target ranges.Additional information required to investigate this issue was requested but not provided.The customer has indicated that they have switched to testing csa using a different platform.Based on the available information, further evaluation is not possible.A specific cause for the observed discordance could not be determined, but no systemic product problem was identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM CYCLOSPORINE (CSA)
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 10591
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24116830
Report Number1219913-2026-00022
Device Sequence Number9689357
Product Code MKW
UDI-Device Identifier00630414598727
UDI-Public(01)00630414598727(10)91691055(17)270122
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K071455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995548
Device Lot Number91691055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown